# SDR CA100525003

- Difficulty date: April 28, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAMEOUT ON GROUND, AN ENGINE FLAME OUT OCCURRED ON GROUND ON APRIL 28 BASED ON RECENT INTERROGATION OF ENGINE DCU.  EVENT WAS NOT REPORTED TO MFG AT THAT TIME.  DCU DATA WAS FORWARDED TO MFG FOR ANALYSIS.
